# SDR GTIA96NK049

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Part number: JG298H1
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EPR INOP.  CLEARED MOISTURE FROM PT2 AND PT7 LINES AND FOUND NR 2 EPR GAUGE INOP.  REMOVED AND REPLACED EPR GAUGE.  SYSTEM OPS CHECK GOOD.  (M)
